# SDR 05FDEA03871

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXERNAL FUSELAGE SKIN PILLOWING AROUND SHEAR TIE FASTENERS AT BS 1090, STR 28 - 29 LEFT.  REMOVED SHIM BETWEEN SHEAR TIE & FUSELAGE SKIN AT BS 1090 STR 28-29L FABRICATED   NEW SHIM & INSTALLED PER SRM 51-10-2, 51-30-2.
